# SDR FDEA201006021779

- Difficulty date: June 2, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N394FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46628
- Aircraft time: 85,616 hours, 31,259 cycles
- Engine: Ge CF66D
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Valve
- Part number: AYG70305511
- Part serial: SEM881
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLAP RETRACT AFTER TAKEOFF. WITH FLAPS 0 SLAT  EXT GOT FLAP DISAG ALERT. ATTEMPTED TO EXTEND FLAPS  BACK TO 15 & FLAPS WOULD NOT MOVE. FLAPS  INDICATED EXT/0. DUMPED 20,000 LBS OF FUEL & MADE  0/EXT LANDING. TOUCHDOWN AT 174 KTS. WEIGHT 362,000.  T/S FLAP SYS REF FIM 27-50. INTERROGATED CFDS FCC 1 & 2 ALL 3 VIAS & ALL 3 AIU'S WITH NO  FAULTS FOUND. PERFORMED RTS ON ALL ABOVE WITH NFF.  PERFORMED OPS CHECK OF FLAP SYS. SYS OPERATES SMOOTHLY. RAN FLAPS 7 COMPLETE CYCLES WITH ALL  INDICATIONS NORMAL. REMOVED LT & RT OTBD FLAP  POS TRANSMITTER PANELS 535 BR & 625 BR. VISUALLY INSPECTED MECHANISMS.  NO DEFECTS NOTED.   R & R INBD FLAPS CONTROL VALVE & ASSOCIATED RESTRICTORS & CHECK VALVES. LEAK CHECKS  GOOD. REF MM 27-52-02-2.  PERFORMED ADJUSTMENT TEST OF INBD FLAP CONTROL VALVE REF MM 27-52-02-2.  NO DEFECTS NOTED AT THIS  TIME.  PERFORMED OPS TEST OF FLAP HYD ACTUATION SYS NO DEFECTS NOTED REF MM 27-50-00. RII FOR INSTALL OPS & LEAK CHECK.  AWAITING TDR RESULTS.
